# SDR 2001FA0000328

- Difficulty date: July 15, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Aircraft: N9815S
- Make and model: Beech B23
- Aircraft serial: M1799
- Engine: Lyc O360*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Block
- Condition: Cracked
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WS ON FINAL APPROACH TO OCF, ENGINE WAS NOISY AND QUIT.  AIRCRAFT MADE EMERGENCY LANDING ON HORSE RACE TRACK.  OPENED COWLING, FOUND 3 INCH CRACK AFT, LEFT, TOPSIDE OF ENGINE BLOCK.  ENGINE HAS 2776 HOURS SINCE OVERHAUL.  15 DAYS OUT OF ANNUAL INSPECTION.  (M)
